# SDR AALA202012299006

- Difficulty date: December 28, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- Aircraft time: 58,387 hours, 34,130 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021000
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  DURING ACCOMPLISHMENT OF J/C 26C000025003 FOR A CHECK FOUND CABIN FLASHLIGHT INOPERATIVE AT 2L FLIGHT ATTENDANT SEAT.  REPLACED BATTERY, IAW AMM 33-50-00, OPERATIONS CHECK GOOD.
